Topic: dizziness and shortness of breath

My dad has just finished his 4th treatment (2nd cycle) of Cisplatin and gencitabine.He has been doing fairly well except for being tired,He has had a few episodes where he feels very short of breath,becomes dizzy and feels like he is going to pass out.He has only had about 5 episodes like this,but I am wondering if it is chemo related.Has anyone else experienced these type of symptoms on this regimen?  Kathy

Re: dizziness and shortness of breath

Kathy....definitely report this to the physician.  Also, fluids, fluids, fluids....are a must.  Often times it solves the problem of nausea and dizziness.
I hope this helped.  Please, keep us posted.
All my best wishes,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

Re: dizziness and shortness of breath

when my mother in law was on the same chemo treatment she often complained of shortness of breath. Now that she is on a different treatment, she doesn't ahve those symptoms.  I wish I could say there was something that seemed to help her but there wasn't. Just reminding herself that it was normal and trying to slow down was all that helped.

Re: dizziness and shortness of breath

Hi,Kathy,
Just ran across a message entry from this web site as follows:

"I also had this (dizziness)went to Dr. had the sit down stand up blood pressure test. Major changes in readings, but he thought gatorade to replace electrolites would help and did. Good luck check with your doctor."--Cathy d 2/15/2009
God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.